fbpx
Tuesday, December 7, 2021
- Advertisement -

What can be the side effects of vaccines?

- Advertisement -

Every year, millions of people get vaccinated around the world. After a vaccine, it can sometimes happen that side effects, most of them mild, appear. But then, how to recognize them, how to monitor them and who to contact?

What may be the side effects?

After a vaccine, the vaccinated person may have redness, pain and/or slight swelling where the vaccine was injected. Your child may also have a headache, fever, body aches, or be a little drowsy or cranky. It is also possible that he has less of an appetite than usual.

These reactions are common and do not last more than two days. If you observe one or more of these symptoms, there is nothing to worry about, it is quite normal.

In which cases should I be concerned?

On the other hand, there are certain cases in which you will need to contact your doctor: high fever – either greater than or equal to 39º -, skin rash or inconsolable crying for example. This will also be the case if your infant is unusually listless or sleepy, or if a very large and painful inflammation appears at the injection site and gets worse.

What to do in the first place?

In case of fever, uncover the child, give him something to drink, do not heat the room too much.

In case of pain, difficulty falling asleep, grumpy child, do not hesitate to give it a form of paracetamol according to the recommendations of your doctor. With some exceptions, this medication should not be given preventively or routinely.

If you observe one or more of these symptoms, and you don’t know what to do, contact your doctor.

Who do I contact?

If you observe one or more of these symptoms, you are advised to contact your doctor. But you can also report these reactions to any other healthcare professional. He will then be required to report any undesirable effects potentially linked to a drug or product to the Regional Center for Pharmaceutical surveillance (CRPV) on which they depend.

In addition, patients and patient associations can also report an adverse reaction caused by a drug since June 2011 without having to go through a healthcare professional.

- Advertisement -

Related Articles

1 COMMENT

  1. my self and many people i know who have had the vaccine have had period of e xterm tiredness. and a dull head arch. it lasts about a day and the head arch can be dealt with in the normal way, it hits about 24 hours after the jab.

LEAVE A REPLY

Please enter your comment!
Please enter your name here

Stay Connected

5,300FansLike
6,960FollowersFollow
865SubscribersSubscribe
- Advertisement -

Latest Articles

x